MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27534UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure, an attempt was made to use one resolute onyx drug eluting stent to treat a mildly tortuous and moderately calcified lesion, located in the mid left anterior descending artery, exhibiting 80% stenosis.There were no abnormalities in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues identified.Negative prep was performed with no issues noted.The device did pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that an attempt was made to advance the device but it was not possible to get to the desired location.The device was removed and it was noted that the end of the stent was frayed.Patient status post-procedure is alive with no injury.The procedure was completed with another resolute onyx device (ronyx27522ux).
 
Additional Manufacturer Narrative
Device evaluation summary: the stent was not positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 33rd and 34th stent wraps with struts raised and bunched, and misalignment was evident to the 1st stent wrap with the struts raised.No deformation was evident to the distal tip.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7548085
Report Number9612164-2018-01252
Device Sequence Number167680
Product Code NIQ
UDI-Device Identifier00643169556942
UDI-Public00643169556942
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2019
Device Catalogue NumberRONYX27534UX
Device Lot Number0008843698
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2018
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer08/23/2018
10/12/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date09/20/2018
10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1